# SDR 07FDEA01773

- Difficulty date: May 14, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,397 hours, 29,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER EXT SKIN L/E SLAT TRACK NR 10 FOUND CRACK .50" LONG CUT OUT CRACK AREA AND INSTALLED FILLER AND DOUBLER REPAIR IAW SRM 57-10-00 FIG 68   VOL 1.
